MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GREEN RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GREEN RELOAD FOR ECHELON 45; STAPLE, IMPLANTABLE
Catalog Number ECR45G
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 04/18/2025.D4: batch #u5ah76.Investigation summary
=
> visual analysis of the returned sample determined that one ecr45g reload was received with the stapler retainer over placed and along with its opened packaging.The reload returned partially fired 1/3, with some protruding staples and with the pan partially detached from the right side and also 5 double drivers were found loose.No functional test was performed due to the condition of the reload.It is also possible that handling by the customer could dislodge the pan.Dislodgement as a result of the removal of the reload from the device is the most likely scenario.Please reference the instruction for use for more information.A manufacturing record evaluation was performed for the finished device batch number u5ah76, and no non-conformances were identified.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a laparoscopic lobectomy procedure, it was observed that the device could not fire.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
GREEN RELOAD FOR ECHELON 45
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key21868200
Report Number3005075853-2025-02783
Device Sequence Number14633127
Product Code GDW
UDI-Device Identifier10705036001744
UDI-Public(01)10705036001744(10)U4070F(17)250228
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberECR45G
Device Lot NumberU4070F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown